Please use this identifier to cite or link to this item:
Type: Artigo de periódico
Title: Reproductive Weak Solutions Of Magneto-micropolar Fluid Equations In Exterior Domains
Author: Duran M.
Ferreira J.
Rojas-Medar M.A.
Abstract: We establish the existence of a reproductive weak solution, a so-called periodic Weak solution, for the equations of motion of magneto-micropolar fluids in exterior domains in R3. © 2002 Elsevier Science Ltd. All rights reserved.
Citation: Mathematical And Computer Modelling. , v. 35, n. 7-8, p. 779 - 791, 2002.
Rights: fechado
Date Issue: 2002
Appears in Collections:Unicamp - Artigos e Outros Documentos

Files in This Item:
File Description SizeFormat 
2-s2.0-0037177274.pdf960.51 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.